# SDR 96ZZZX4891

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263GA
- Make and model: Stbros SD360
- Aircraft serial: SH3754
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FPO/MIA - FLT 5201 - PILOT REPORT:  EMERGENCY FLOOR LIGHTING STRIPS BURNED OUT.  CORRECTIVE:  RESEATED CONNECTORS.
